Logo Logo
Switch Language to German

Bley, Werner; Burns, David and Hahn, Carl (2020): On refined metric and hermitian structures in arithmetic I: Galois-Gauss sums and weak ramification. In: Annals of K-Theory, Vol. 5, No. 1: pp. 79-140

Full text not available from 'Open Access LMU'.


We use techniques of relative algebraic K-theory to develop a common refinement of the theories of metrized and hermitian Galois structures in arithmetic. As a first application of the general approach, we then use it to prove several new results, and to formulate several explicit new conjectures, concerning the detailed arithmetic properties of a natural class of wildly ramified Galois-Gauss sums.

Actions (login required)

View Item View Item